# SDR AALA202403064332

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING AT BS 540 AND LBL 40.87. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1. THIS ACCOMPLISHES BOEING SB B737-57-1309.
